An Unconventional Splitting for Korteweg de Vries-Burgers Equation
No Thumbnail Available
Date
2015
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
European Journal Pure & Applied Mathematics
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
Numerical solutions of the Korteweg de Vries-Burgers (KdVB) equation based on splitting is studied. We put a real parameter into a KdVB equation and split the equation into two parts. The real parameter that is inserted into the KdVB equation enables us to play with the splitted parts. The real parameter enables to write the each splitted equation as close to the Korteweg de Vries (KdV) equation as we wish and as far from the Burgers equation as we wish or vice a versa. Then we solve the splitted parts numerically and compose the solutions to obtained the integrator for the KdVB equation. Finally we present some numerical experiments for the solution of the KdV, Burger's and KdVB equations. The numerical experiments shows that the new splitting gives feasible and valid results.
Description
Keywords
Korteweg de Vries-Burgers equations, splitting methods, finite differences
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Q4
Source
Volume
8
Issue
1
Start Page
50
End Page
63